MathSciNet Relay Station
MathSciNet bibliographic data
MR1686626 13F15 (11B75)
Gao, Weidong; Geroldinger, Alfred Half-factorial domains and half-factorial subsets of abelian groups. Houston J. Math. 24 (1998), no. 4, 593–611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement